Hi Im 19 years old and asking this because i been getting facial redness and some broken capillaries on my face nose and cheeks and my skin is starting to redden more. this problem started in the folds of my nose 2 years ago as skin flaking and been using the topical hydrocortisone cream ever since. Its got really worse when i got a really severe sunburn on my cheeks and nose because i forgot to wash of the cream when i went to the beach. I stopped using the cream and some redness went away but is my skin permanently damaged..is there any way to reverse it...please im desperate
It can be due to steroid induced rosacea. It is an adverse effects of using steroids. Some patients develop steroid-induced rosacea within weeks of applying a topical steroid; others may not experience it for years.
You can use tacrolimus ointment for this after consulting a dermatologist.Using this rosacea often resolves the itch, redness, and tenderness of steroid-induced rosacea in 7 to 10 days with twice daily application. Complete clearing of steroid-induced rosacea usually takes 1 to 2 months. Sometimes clearing takes a bit longer. Avoiding rosacea triggers, such as caffeine, spicy foods, and alcohol, also may help clear the skin.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
hi, i have the same problem, used hydrocortisone on the sides of my nose and on one of my eyelids for two and a half weeks, now my skin is really red and gets severely flaky, im worried that i damaged my skin permanently; i this possible?
im 17 years of age.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.